# SDR FDEA201107072602

- Difficulty date: July 7, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU DOOR HAS DENT AT STATION 1895 ON THE LOWER EDGE OF EXTERIOR SKIN.  REPAIRED IAW SRM 52-40-01 FIG. 201 REPAIR   5, REV. 102. REPAIR IS CLASSIFIED AS MINOR.
